# SDR HNAA2011111000372

- Difficulty date: November 10, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Aircraft time: 47,476 hours, 52,015 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 455
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION ON LT INBD SEAT TRACK AT STA X455.00.  BLENDED CORROSION AWAY IAW RD8-53-1339.  FOUND TO BE WITHIN LIMITS.  NDT'D AND NO CRACKS NOTED.  ALODINED AND PRIMED SEAT TRACK.
